Cointegrated processes with infinite variance innovations

Vygantas Paulauskas, Svetlozar T. Rachev

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

It is widely accepted that the Gaussian assumption is too restrictive to model either financial or some important macroeconomic variables, because their distributions exhibit asymmetry and heavy tails. In this paper we develop the asymptotic theory for econometric cointegration processes under the assumption of infinite variance innovations with different distributional tail behavior. We extend some of the results of Park and Phillips which were derived under the assumption of finite variance errors.

Original languageEnglish
Pages (from-to)775-792
Number of pages18
JournalAnnals of Applied Probability
Volume8
Issue number3
DOIs
StatePublished - Aug 1998

Keywords

  • Cointegrated processes
  • Lévy processes
  • Ordinary least-squares estimators
  • Stable distributions

Fingerprint Dive into the research topics of 'Cointegrated processes with infinite variance innovations'. Together they form a unique fingerprint.

Cite this